Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 16, Number 79
HTML articles powered by AMS MathViewer

Some relations and values for the generalized Riemann zeta functions.
Eldon R. Hansen and Merrell L. Patrick PDF
Math. Comp. 16 (1962), 265-274
Euler’s constant to $1271$ places
Donald E. Knuth PDF
Math. Comp. 16 (1962), 275-281
A calculation of the number of lattice points in the circle and sphere
W. Fraser and C. C. Gotlieb PDF
Math. Comp. 16 (1962), 282-290
Sign wave analysis in matrix eigenvalue problems
K. M. Brown and P. Henrici PDF
Math. Comp. 16 (1962), 291-300
Acceleration techniques for iterated vector and matrix problems
P. Wynn PDF
Math. Comp. 16 (1962), 301-322
Computing error bounds in solving linear systems
J. Schröder PDF
Math. Comp. 16 (1962), 323-337
A note on finite difference methods for solving the eigenvalue problems of second-order differential equations
M. R. Osborne PDF
Math. Comp. 16 (1962), 338-346
A method for computing the circular coverage function
A. R. DiDonato and M. P. Jarnagin PDF
Math. Comp. 16 (1962), 347-355
Optimum-point formulas for osculatory and hyperosculatory interpolation
Herbert E. Salzer PDF
Math. Comp. 16 (1962), 356-362
A heuristic asymptotic formula concerning the distribution of prime numbers
Paul T. Bateman and Roger A. Horn PDF
Math. Comp. 16 (1962), 363-367
Primitive polynomials $(\textrm {mod}\ 2)$
E. J. Watson PDF
Math. Comp. 16 (1962), 368-369
Note on latent roots and vectors of segments of the Hilbert matrix.
H. H. Denman and R. C. W. Ettinger PDF
Math. Comp. 16 (1962), 370-371
Expansions of Jacobian elliptic functions in powers of the modulus
Y. K. Lin and F. A. Lee PDF
Math. Comp. 16 (1962), 372-375
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 16 (1962), 376-404
Table Errata
PDF
Math. Comp. 16 (1962), 405-405
Corrigenda
PDF
Math. Comp. 16 (1962), 406-406